On the Korobov and Changhee mixed-type polynomials and numbers


Authors

Byung Moon Kim - Department of Mechanical System Engineering, Dongguk University, Gyeongju, 780-714, Korea.
Jeong Gon Lee - Division of Mathematics and Informational Statistics and Nanoscale Science and Technology Institute,Wonkwang University, Iksan 570-749, Republic of Korea.
Lee-Chae Jang - Graduate School of Education, Konkuk University, Seoul 143-701, Republic of Korea.
Sangki Choi - Department of Mathematics Education, Konkuk University, Seoul 143-701, Korea.


Abstract

By using the Bosonic p-adic integral, Kim et al. [D. S. Kim, T. Kim, H.-I. Kwon, J.-J. Seo, Adv. Stud. Theor. Phys., 8 (2014), 745–754] studied some identities of the Korobov and Daehee mixed-type polynomials. In this paper, by using the fermionic p-adic integral, we define the Korobov and Changhee mixed-type polynomials and give some interesting identities of those polynomials.


Keywords


MSC


References